# SDR SWAA2020012740745

- Difficulty date: December 23, 2019
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB REMOVABLE L/E RIB NR 4 WAS CRACKED.   REMOVED & REPLACED THE RIGHT HORIZONTAL STAB REMOVABLE L/E RIB IAW SRM 51-40-02-0G-0 PARA 4, & FIG D, & DWG 186A1001.
